×

A homomorphism theorem for finite semigroups. (English) Zbl 0204.03303


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. A. Arbib (ed.),Machine, Languages and Semigroups, Academic Press, New York (to appear).
[2] A. H. Clifford andG. B. Preston,The Algebraic Theory of Semigroups, Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961. · Zbl 0111.03403
[3] J. A. Green, On the structure of semigroups,Ann. of Math. (2)54 (1951), 163–172. · Zbl 0043.25601 · doi:10.2307/1969317
[4] W. D. Munn, A certain sublattice of the lattice of congruences on a regular semigroup,Proc. Cambridge Philos. Soc. 60 (1964), 385–394. · Zbl 0129.01501 · doi:10.1017/S0305004100037890
[5] John Rhodes, Some results on finite semigroups,J. Algebra 4 (1966), 471–504. · Zbl 0163.02103 · doi:10.1016/0021-8693(66)90035-4
[6] R. J. Warne, Extensions of completely 0-simple semigroups by completely 0-simple semigroups,Proc. Amer. Math. Soc. 17 (1966), 524–526. · Zbl 0144.25703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.